# SDR ASAA2013031094129

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 11,717 hours, 3,617 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LEVEL CHANGE SELECTED AIRBORNE OR LIGHTS TEST SELECTED AIRBORNE AMBER ACTUATION LIGHT WITHIN THE BUTTON DOES NOT ILLUMINATE.  COULD NOT DUPLICATE, ALL MODE CONT PANEL LIGHTS ILLUMINATE WITH LIGHTS TEST AND OPS CKS NORMAL IAW DFCS LIBRARY TEST NR 50.
